# SDR AALA20171125003

- Difficulty date: November 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,921 hours, 25,343 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 4911393501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED LEFT HAND WING FITTING FORWARD SIDE OF REAR SPAR AT OUTBOARD FLAP HINGE OUTBOARD LOWER STUD. REPLACED FITTING PER AMM 57-40-01-201 AND DRAWING 4911393.
